# SDR SCNA20240326161

- Difficulty date: February 28, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FROM STA 500H TO STA 500I STR 26R UNDER FLOOR ZEE CHANNEL SUPPORT INTERCOSTAL WITH CORROSION AND CRACKED. REPLACED INTERCOSTAL P/N 143A7503-12 LOCATED AT STA 500 H TO STA 500I STR 26 I/A/W B737-800 BCF SRM 51-10-02-06-0 PARA G AND DRAWING REF 143A7505 REV B
